# SDR UALA2013051503369

- Difficulty date: May 15, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 70,699 hours, 12,699 cycles
- Engine: Pwa PW4077
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 284T005224
- Part serial: 66
- Condition: Faulty
- Location: Nose
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR STILL DISPLAYS PHANTOM RETURN AT 7 MIGRTR,  RETURN WITH HIGHER TILT.  REPLACED RADOME.
